Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#320198] of Robert Bryant

search www.ams.org.

Papers Published

  1. Bryant, RL, Gradient Kähler Ricci solitons, in Géométrie différentielle, physique mathématique, mathématiques et société. I., Astérisque, Asterisque, vol. 321 no. 321 (Spring, 2008), pp. 51-97, Soc. Math. France, ISBN 978-285629-258-7 [MR2010i:53138], [math.DG/0407453]
    (last updated on 2017/12/17)

    Abstract:
    Some observations about the local and global generality of gradient Kahler Ricci solitons are made, including the existence of a canonically associated holomorphic volume form and vector field, the local generality of solutions with a prescribed holomorphic volume form and vector field, and the existence of Poincaré coordinates in the case that the Ricci curvature is positive and the vector field has a fixed point. © Asterisque 321.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320